# SDR IXXA100009O

- Difficulty date: January 26, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 92,962 hours, 38,332 cycles
- Engine: Ge CFM562C1
- Engine time: 45,716 hours, 14,177 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vbv
- Condition: Out Of Rig
- Location: Nr 2 Engine
- Part time: 92,962 hours, 38,332 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING POWER REDUCTION TO CRUISE POWER, NR 2 ENG COMPRESSOR STALLED. CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. MX PERFORMED TROUBLESHOOTING FAULT 41 AND FOUND VBV'S OUT OF RIGGING. THEY RERIGGED THE VBV'S AND REPLACED CIT SENSOR. OPS CHECK GOOD IAW MM 71-00-00, 73-21-10, 73-21-20, ERH 70.01 AND GMM 3.124.  ACFT WAS RETURNED TO SERVICE.
